T Nation

Having Low and High E2 Symptoms?


#1

Just wondered if it was possible for someone who is not taking any kind of AI to experience both low and high E2 symptoms? Or is someone pre-disposed to one or the other?

I ask because I’m experiencing symptoms of both - insomnia, irritability, restlessness, lethergy, brain fog, emotional etc.

I currently take 25mg of clomiphene EOD mono-therapy (5 weeks in). My last bloods for E2 were (pre-clomids):

Oestradiol 168 pmol/L (0 - 145)


#2

Optimal E2 is near E2=22pg/ml – 80 pmol/L

Your pre-clomid E2=168 WAS very high.

Clomid 25mg EOD?

Did clomid make you feel bad with a bad mood? If so, switch to Nolvadex that does not do that.

#Please see my post to you April 27.

Your E2 can only be higher now.

Please stop creating new posts for your case, should be only one thread so we have context and do not need to go an an Easter egg hunt for your details.


#3

Apologies, I had made several posts within that thread with no response.

I actually felt good for the first week or so, sleep was good, morning wood was (and still is for the most part) back.

Then the sleep issues came followed by the other symptoms. Although many of these other symptoms could be attributed to lack of sleep and a subsequent drop in T.

Is it possible to find a good clomid/AI solutions for the individual or do we have to spend the rest of our lives trying to balance dosages?


#4

Yes, but we do not have current data and should also test LH/FSH to see what clomid is doing. See my 4/27th comments.